American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Shichun Yang, Bo He and Alain Togbé. A $2\times 2$ lattice space-time code of the highest rank. Proc. Amer. Math. Soc. 137 (2009) 3601-3607. MR 2529866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chaoping Xing and Wei Li. A $2\times 2$ lattice space-time code of rank $5$. Proc. Amer. Math. Soc. 136 (2008) 3415-3418. MR 2415024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dmitry N. Kozlov. Order complexes of noncomplemented lattices are nonevasive. Proc. Amer. Math. Soc. 126 (1998) 3461-3465. MR 1621965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. E. Longstaff. A lattice-theoretic equivalent of the invariant subspace problem . Proc. Amer. Math. Soc. 98 (1986) 605-606. MR 861759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. H. Kim and F. W. Roush. Reflexive lattices of subspaces . Proc. Amer. Math. Soc. 78 (1980) 17-18. MR 548075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia